Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 1999, том 3, страницы 185–196 (Mi ljm166)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On decomposable Monge–Ampère equations

Y. Machidaa, T. Morimotob

a Numazu National College of Technology
b Faculty of Science, Nara Women's University

Аннотация: In this paper we introduce a remarkable class of Monge–Ampère systems on contact manifolds of arbitrary odd dimensions which we call decomposable Monge–Ampère systems. We show that we can associate to a decomposable Monge–Ampère system the characteristic systems enjoying nice properties, and that most of the results in the case of two independent variable as discussed in [M2] can be naturally generalized to this class of decomposable Monge–Ampère systems.

Полный текст: PDF файл (155 kB)

Реферативные базы данных:
Представлено: Б. Н. Шапуков
Поступило: 27.07.1999
Язык публикации: английский

Образец цитирования: Y. Machida, T. Morimoto, “On decomposable Monge–Ampère equations”, Lobachevskii J. Math., 3 (1999), 185–196

Цитирование в формате AMSBIB
\RBibitem{MacMor99}
\by Y.~Machida, T.~Morimoto
\paper On decomposable Monge--Amp\`ere equations
\jour Lobachevskii J. Math.
\yr 1999
\vol 3
\pages 185--196
\mathnet{http://mi.mathnet.ru/ljm166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1743137}
\zmath{https://zbmath.org/?q=an:0957.35010}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm166
  • http://mi.mathnet.ru/rus/ljm/v3/p185

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Goo Ishikawa, Yoshinori Machida, “Monge–Ampère Systems with Lagrangian Pairs”, SIGMA, 11 (2015), 081, 32 pp.  mathnet  crossref
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:132
    Полный текст:78
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022